# SDR DALA13028873216

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FITTING LOCATED INTERNAL STRUCTURE OF CUT OUT DOOR LOCKING FITTING AREA AND BETWEEN FR 26 AND FR 27 FWD CARGO.  REPLACED FITTING AND FASTENER LOCATED INTERNAL STRUCTURE OF CUT OUT DOOR LOCKING FITTING AREA AND BETWEEN FR 26 AND FR 27 FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231668.
